Algebraic Aspects of Families of Fuzzy Languages


Asveld, P.R.J. (2000) Algebraic Aspects of Families of Fuzzy Languages. In: Proc. Algebraic Methods in Language Processing (AMiLP 2000), AMAST Workshop, May 20-22, 2000, Iowa City, Iowa, USA (pp. pp. 1-16).

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:We study operations on fuzzy languages such as union, concatenation,Kleene $\star$, intersection with regular fuzzy languages, and several kinds of (iterated) fuzzy substitution. Then we consider families of fuzzy languages, closed under a fixed collection of these operations, which results in the concept of full Abstract Family of Fuzzy Languages or full AFFL. This algebraic structure is the fuzzy counterpart of full Abstract Family of Languages that has been encountered frequently in investigating families of crisp (i.e., non-fuzzy) languages.

In the second part of the paper we focus our attention to full AFFL's closed under iterated parallel fuzzy substitution, where the iterating process is prescribed by given crisp control languages. Proceeding inductively over the family of these control languages, yields an infinite sequence of full AFFL-structures with increasingly stronger closure properties.
Item Type:Conference or Workshop Item
Additional information:A revised and extended version appeared as, i.e. as Theoretical Computer Science 293 (2003) 417-445.
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page